Translator Disclaimer
April 2011 Carleson measures for weighted holomorphic Besov spaces
Carme Cascante, Joaquin M. Ortega
Author Affiliations +
Ark. Mat. 49(1): 31-59 (April 2011). DOI: 10.1007/s11512-009-0104-6

Abstract

We obtain characterizations of positive Borel measures μ on Bn so that some weighted holomorphic Besov spaces B ${}_{s}^{p}$ (ω, Bn) are embedded in Lp(dμ).

Funding Statement

Both authors were partially supported by DGICYT grant MTM2008-05561-C02-01/MTM, MTM2007-30904-E and 2009SGR1303.

Citation

Download Citation

Carme Cascante. Joaquin M. Ortega. "Carleson measures for weighted holomorphic Besov spaces." Ark. Mat. 49 (1) 31 - 59, April 2011. https://doi.org/10.1007/s11512-009-0104-6

Information

Received: 23 April 2009; Published: April 2011
First available in Project Euclid: 31 January 2017

zbMATH: 1256.32004
MathSciNet: MR2784256
Digital Object Identifier: 10.1007/s11512-009-0104-6

Rights: 2009 © Institut Mittag-Leffler

JOURNAL ARTICLE
29 PAGES


SHARE
Vol.49 • No. 1 • April 2011
Back to Top